JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Further Results on Entire Functions That Share Fixed-Points
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.771-777
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.771
 Title & Authors
Some Further Results on Entire Functions That Share Fixed-Points
Qi, Xiao-Guang; Dou, Jia;
  PDF(new window)
 Abstract
In this paper, we study the uniqueness problem on entire functions sharing fixed points and prove some theorems which are related to one famous problem of Hayman.
 Keywords
uniqueness;fixed point;sharing value;entire solutions;
 Language
English
 Cited by
1.
Uniqueness of Entire Functions and Differential Polynomials Sharing one Value,;;

Kyungpook mathematical journal, 2014. vol.54. 3, pp.349-363 crossref(new window)
1.
Uniqueness of Entire Functions and Differential Polynomials Sharing one Value, Kyungpook mathematical journal, 2014, 54, 3, 349  crossref(new windwow)
 References
1.
M. L. Fang, X. H. Hua, Entire functions that share one value, Nanjing Daxue Xuebao Shuxue Bannian Kan, 13(1)(1996), 44-48.

2.
M. L. Fang, H. L. Qiu, Meromorphic functions that share fixed-points, J. Math. Anal. Appl., 268(2000), 426-439.

3.
M. L. Fang, Uniqueness and value-sharing of entire functions, Comput. Math. Appl., 44(2002), 823-831. crossref(new window)

4.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math., 70(1959), 9-42. crossref(new window)

5.
W. K. Hayman, Meromorphic Functions, Oxford, 1964.

6.
W. C. Lin, H. X. Yi, Uniqueness theorems for meromorphic function concerning fixed-points, Complex Var. Theory Appl., 49(11)(2004), 793-806.

7.
C. C. Yang, X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(2)(1997), 395-406.

8.
C. C. Yang, H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, The Netherlands, 2003.

9.
H. X. Yi, Meromorphic Functions that share one or two values, Kodai Math. J., 22(1999), 264-272. crossref(new window)

10.
J. L. Zhang, L. Z. Yang, Some results related to a conjecture of R. Bruck, J. Inequal. Pure Appl. Math., 8(1)(2007), Art. 18.

11.
J. L. Zhang, Uniqueness theorems for entire functions concerning fixed points, Computers and Mathematics with Applications, 56(2008), 3079-3087. crossref(new window)